Hi, i m on Ginet 84 and I get pretty tired during the day. I have enough sleep at night but when I wake up in the morning after an hour or so I m already tired. I have breakfast in the morning so I was wondering whether it had something to do with Ginet 84?
Ginet 84 (cyproterone acetate and ethanol estradiol) is unlikely yo be the cause for our tiredness. Ginet 84 can cause altered mood and alter physical activity but not likely to cause physical tiredness as described above. I would have recommended a complete blood count including haemoglobin measurements for my patient to rule out anaemia initially. If haemoglobin is under normal range, other investigations may be required. If anaemia is the cause for tiredness, iron supplements can be prescribed. I hope the above information helps you. Thanks for writing into heathcaremagic. Have a wonderful day.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]